# SDR CA191203014

- Difficulty date: January 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 276970
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DE-ICE, THEY INITIATE TAXIING IN NORMAL CONDITION. DURING TAXIING THEY NOTICED AN ANTI-SKID INBD CAS MSG AND DISAPPEAR AFTER 2 SEC. ALL TAXIING AFTER WAS NORMAL.  THEY DO A ROLLING T/O WITHOUT PROBLEM NOTICED AT POWER UP AND AT V1, THEY START TO FEEL VIBRATION. THE VIBRATION WAS INCREASING AND WAS WORST AT VR. ENGINE PARAMETERS WAS GOOD (CHECKED IMMEDIATELY AFTER VIBRATION APPEARANCE). THEN GEAR WAS RETRACTED SATISFACTORY AND VIBRATION STOPPED. CREW DID NOT FEEL ANY DISYMETRY ON T/O OR DURING PREVIOUS LANDING. CREW WAS ADVISED THAT TIRE WAS BURST BECAUSE AIRPORT FOUND A PART OF THE TIRE ON THE AIRFIELD.   ON LANDING AFTER TOUCH DOWN WE OBSERVED A WHEEL (TIRE) EJECTED BEHIND THE A/C.  ON ARRIVAL ON RAMP, PERFORM INITIAL INVESTIGATION AND CONCLUDE TIRE 2 WAS MISSING, BOTTOM OF THE WING HAS BLACK MARKS AND SMALL FRAME DISTORTION, ALSO THE SIDE PANEL OF THE A/C FRAME (SIDE BELLY) -> BLACK MARKS AND TIRE 1 GET A FLAT SPOT/ANTI-SKID MARKS   AFTER FEW MINUTES AIRPORT OPS BRING BACK PARTS FOUND ON THE RUNWAY. IT WAS TIRE 2, THE METALLIC RING WHICH LOCK THE 2 PARTS OF THE WHEEL AND THE SEAL.SERVICE CENTER PRELIMINARY FEEDBACK AFTER TECHNICAL REVIEW - AMM 05-51-06-210-801 PERFORMED AND FOUND SATISFACTORY EXCEPT FOR A HOLE ON A FLAP FAIRING (LHS INBD). BITE TEST ASCU AND OP TEST ANTI-SKID SYSTEM, BOTH RESULTING SATISFACTORY. PSEU MEMORY RE-CALL CHECKED AND NO FAULT RECORDED. NO ACTIVE FAULT PRESENT ON MDC HISTORY (TC# 20191203014)
